IDEAS home Printed from https://ideas.repec.org/a/gam/jmathe/v13y2025i13p2207-d1695938.html
   My bibliography  Save this article

Chaotic Behaviour, Sensitivity Assessment, and New Analytical Investigation to Find Novel Optical Soliton Solutions of M-Fractional Kuralay-II Equation

Author

Listed:
  • J. R. M. Borhan

    (Department of Mathematics, Jashore University of Science and Technology, Jashore 7408, Bangladesh)

  • E. I. Hassan

    (Department of Mathematics and Statistics, Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh 13318, Saudi Arabia)

  • Arafa Dawood

    (Department of Mathematics, College of Science, King Khalid University, P.O. Box 9004, Abha 61413, Saudi Arabia)

  • Khaled Aldwoah

    (Department of Mathematics, Faculty of Science, Islamic University of Madinah, Madinah 42351, Saudi Arabia)

  • Amani Idris A. Sayed

    (Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 2097, Jazan 45142, Saudi Arabia)

  • Ahmad Albaity

    (Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 2097, Jazan 45142, Saudi Arabia)

  • M. Mamun Miah

    (Department of Mathematics, Khulna University of Engineering and Technology, Khulna 9203, Bangladesh
    Division of Mathematical and Physical Sciences, Kanazawa University, Kakuma, Kanazawa 920-1192, Japan)

Abstract

The implementation of chaotic behavior and a sensitivity assessment of the newly developed M-fractional Kuralay-II equation are the foremost objectives of the present study. This equation has significant possibilities in control systems, electrical circuits, seismic wave propagation, economic dynamics, groundwater flow, image and signal denoising, complex biological systems, optical fibers, plasma physics, population dynamics, and modern technology. These applications demonstrate the versatility and advantageousness of the stated model for complex systems in various scientific and engineering disciplines. One more essential objective of the present research is to find closed-form wave solutions of the assumed equation based on the ( G ′ G ′ + G + A ) -expansion approach. The results achieved are in exponential, rational, and trigonometric function forms. Our findings are more novel and also have an exclusive feature in comparison with the existing results. These discoveries substantially expand our understanding of nonlinear wave dynamics in various physical contexts in industry. By simply selecting suitable values of the parameters, three-dimensional (3 D ), contour, and two-dimensional (2 D ) illustrations are produced displaying the diagrammatic propagation of the constructed wave solutions that yield the singular periodic, anti-kink, kink, and singular kink-shape solitons. Future improvements to the model may also benefit from what has been obtained as well. The various assortments of solutions are provided by the described procedure. Finally, the framework proposed in this investigation addresses additional fractional nonlinear partial differential equations in mathematical physics and engineering with excellent reliability, quality of effectiveness, and ease of application.

Suggested Citation

  • J. R. M. Borhan & E. I. Hassan & Arafa Dawood & Khaled Aldwoah & Amani Idris A. Sayed & Ahmad Albaity & M. Mamun Miah, 2025. "Chaotic Behaviour, Sensitivity Assessment, and New Analytical Investigation to Find Novel Optical Soliton Solutions of M-Fractional Kuralay-II Equation," Mathematics, MDPI, vol. 13(13), pages 1-19, July.
  • Handle: RePEc:gam:jmathe:v:13:y:2025:i:13:p:2207-:d:1695938
    as

    Download full text from publisher

    File URL: https://www.mdpi.com/2227-7390/13/13/2207/pdf
    Download Restriction: no

    File URL: https://www.mdpi.com/2227-7390/13/13/2207/
    Download Restriction: no
    ---><---

    References listed on IDEAS

    as
    1. M. Mamun Miah & Faisal Alsharif & Md. Ashik Iqbal & J. R. M. Borhan & Mohammad Kanan, 2024. "Chaotic Phenomena, Sensitivity Analysis, Bifurcation Analysis, and New Abundant Solitary Wave Structures of The Two Nonlinear Dynamical Models in Industrial Optimization," Mathematics, MDPI, vol. 12(13), pages 1-22, June.
    2. Rafiq, Muhammad Hamza & Raza, Nauman & Jhangeer, Adil, 2023. "Dynamic study of bifurcation, chaotic behavior and multi-soliton profiles for the system of shallow water wave equations with their stability," Chaos, Solitons & Fractals, Elsevier, vol. 171(C).
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Remus-Daniel Ene & Nicolina Pop, 2023. "Semi-Analytical Closed-Form Solutions for the Rikitake-Type System through the Optimal Homotopy Perturbation Method," Mathematics, MDPI, vol. 11(14), pages 1-22, July.
    2. M. Mamun Miah & Faisal Alsharif & Md. Ashik Iqbal & J. R. M. Borhan & Mohammad Kanan, 2024. "Chaotic Phenomena, Sensitivity Analysis, Bifurcation Analysis, and New Abundant Solitary Wave Structures of The Two Nonlinear Dynamical Models in Industrial Optimization," Mathematics, MDPI, vol. 12(13), pages 1-22, June.
    3. Ibrahim Alraddadi & M. Akher Chowdhury & M. S. Abbas & K. El-Rashidy & J. R. M. Borhan & M. Mamun Miah & Mohammad Kanan, 2024. "Dynamical Behaviors and Abundant New Soliton Solutions of Two Nonlinear PDEs via an Efficient Expansion Method in Industrial Engineering," Mathematics, MDPI, vol. 12(13), pages 1-21, June.
    4. Rafiq, Muhammad Hamza & Raza, Nauman & Jhangeer, Adil & Zidan, Ahmed M., 2024. "Qualitative analysis, exact solutions and symmetry reduction for a generalized (2+1)-dimensional KP–MEW-Burgers equation," Chaos, Solitons & Fractals, Elsevier, vol. 181(C).
    5. Adil Jhangeer & Farheen Ibraheem & Tahira Jamal & Muhammad Bilal Riaz & Atef Abdel Kader, 2024. "Computation of soliton structure and analysis of chaotic behaviour in quantum deformed Sinh-Gordon model," PLOS ONE, Public Library of Science, vol. 19(6), pages 1-21, June.
    6. Rafiq, Muhammad Naveed & Chen, Haibo, 2024. "Dynamics of three-wave solitons and other localized wave solutions to a new generalized (3+1)-dimensional P-type equation," Chaos, Solitons & Fractals, Elsevier, vol. 180(C).

    More about this item

    Keywords

    ;
    ;
    ;
    ;
    ;
    ;
    ;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:13:p:2207-:d:1695938. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.